# SDR A6WA201745458

- Difficulty date: December 8, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,621 hours, 36,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4203   EMERGENCY LIGHTS FROM ROW 10 REARWARD DO NOT LIGHT UP.  RESECURED HARNESS AND OPS CHECK GOOD IAW AMM 25-60
